# SDR UPS99830900

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Ws 246.6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT WING L/E UPPER SKIN AT XS 246.6 IS GOUGED AND CORRODED AT THE FASTENER HOLE.  CUT OUT DAMAGED AREA AND REPAIRED THE SKIN IAW EO DC8-5720-7767-A.
